# SDR 2008UALA01477

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Anchor Fitting
- Part number: 65659733
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1L ESCAPE SLIDE GIRT BAR FLOOR LATCH ANCHOR FITTINGS ARE CORRODED BS 312 & 344 APPROX LBL 54". REPLACED GIRT BAR FLOOR FITTINGS. AC OK FOR SERVICE.
